Construction of nullnorms on bounded lattices and an equivalence relation on nullnorms


ERTUĞRUL Ü.

FUZZY SETS AND SYSTEMS, vol.334, pp.94-109, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 334
  • Publication Date: 2018
  • Doi Number: 10.1016/j.fss.2017.07.020
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.94-109

Abstract

In this study, we present two methods for the construction of nullnorms on bounded lattices based on the existence of t-norms as well as t-conorms on an arbitrary bounded lattice L. We demonstrate that these methods differ from the existing approaches mainly because of their more generalized structures. An equivalence relation is also defined based on a class of nullnorms and some properties of this relation are examined. (c) 2017 Elsevier B.V. All rights reserved.